Advertisement

Journal of Mathematical Sciences

, Volume 154, Issue 4, pp 539–548 | Cite as

A note on the structure of M-matrices

  • S. A. Vakhrameev
  • E. P. Krugova
Article
  • 19 Downloads

Keywords

Manifold Lower Semicontinuous Smooth Manifold Inverse Matrix Multivalued Mapping 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    R. Bellman, Introduction to Matrix Theory [Russian translation], Nauka, Moscow (1976).Google Scholar
  2. 2.
    S. A. Vakhrameev, “Bang-bang theorems and related problems,” Trudy Mat. Inst. Ross. Akad. Nauk, 220, 49–112 (1988).Google Scholar
  3. 3.
    S. A. Vakhrameev, “Shift formula and its application to some smooth nonlinear control systems,” in: Contemporary Mathematics and Its Applications [in Russian], Vol. 4, Institute of Cybernetics, Georgian Academy of Sciences, Tbilisi (2003), pp. 19–41.Google Scholar
  4. 4.
    F. Clarke, Optimization and Nonsmooth Analysis [Russian translation], Nauka, Moscow (1983).MATHGoogle Scholar
  5. 5.
    M. Goresky and R. MacPherson, Stratified Morse Theory [Russian translation], Mir, Moscow (1991).Google Scholar
  6. 6.
    A. S. Mishchenko and A. T. Fomenko, Differential Geometry and Topology [in Russian], MGU, Moscow (1980).MATHGoogle Scholar
  7. 7.
    A. A. Agrachev and S. A. Vakharameev, “Morse theory and optimal control problems,” in: Nonlinear Synthesis: Proc. Sopron Conf., Sopron, June, 1989, Birkhäuser, Boston (1991), pp. 1–11.Google Scholar
  8. 8.
    T. Kaplansky, Lie Algebras and Locally Compact Groups. The University of Chicago Press (1971).Google Scholar
  9. 9.
    I. Konnov and A. M. Mazurkevich, “On the regularization method for variational inequalities with P 0 mappings,” Int. J. Math. Comput. Sci. 15, No. 1, 34–44 (2005).MathSciNetGoogle Scholar
  10. 10.
    Yung-Chen Lu, Singularity Theory, Springer, New York (1976).MATHGoogle Scholar
  11. 11.
    D. Montgomery and L. Zippin, Topological Transformation Groups, Interscience, New York (1955).MATHGoogle Scholar
  12. 12.
    S. A. Vakhrameev, “Morse lemmas for smooth functions on manifolds with corners,” J. Math. Sci., 100, No. 4, 2428–2445 (2001).MathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2008

Authors and Affiliations

  1. 1.All-Russian Institute for Scientific and Technical InformationMoscowRussia

Personalised recommendations